# SDR SWAA2022031874562

- Difficulty date: August 25, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING 195CL AFT CORNER RADIUS IS CRACKED / REPAIRED AND RESTORED DECORATIVE TEFLON FINISH TO LEFT WING TO BODY FAIRING 195CL AFT CORNER; IAW B737-700 SRM 51-70-04-2R-6 RREV 68; 53-40-70-2R-1 REV 68; 51-70-04-2R-0 REV 68 GENERAL AND B737-AMM 51-21-81-370-802 REV 69 (A13438) (A73464) (A33874) (A97075)
